# SDR CA090206008

- Difficulty date: February 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Stop Pin
- Condition: Worn
- Location: Magneto
- Part time: 29 hours
- Component: Magneto
- Component part number: 4372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAGNETO WAS REMOVED FOR A SCHEDULED MAINTENANCE CHECK ON THE DISTRIBUTOR BLOCK AND BRUSH ASSEMBLY.  THE IMPULSE COUPLING STOP PIN WAS OBSERVED WORN BEYOND MANUFACTURERS LIMITS OF 0.050 INCH.  MEASURED WEAR WAS 0.155 INCH MAGNETO HAS LESS THAN 30 HOURS SINCE NEW.
